# SDR AALA200800965

- Difficulty date: April 15, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOS INFLIGHT T1466/15APR  - CREW REPORTED LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY.  LANDED BOS WITHOUT INCIDENT.  FOUND RIGHT INBOARD FLAP ACTUATOR AND RUDDER SHUTOFF VALVE LEAKING.  REPLACED RIGHT INBOARD FLAP ACTUATOR AND RUDDER SHUTOFF VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
